MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LC-DCP PLATE 10 HOLES/178MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LC-DCP PLATE 10 HOLES/178MM; PLATE, FIXATION, BONE
Model Number 224.60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent revision of a midshaft nonunion in the left humerus and right tibia.In patient's humerus, dynamic compression plates with limited bone contact (lc-dcp) and narrow dynamic compression plates with limited bone contact (lc-dcp) were removed, along with twelve cortex screws.Patient was revised to a new lcdcp large fragment plate and bone graft harvested from the patient¿s tibia.In patient's tibia, locking compression plate (lcp) and locking compression plate (lcp) tubular plate were removed, along with twenty-one cortex screws.A ria was used in the tibia to retrieve bone graft.Surgeon corrected the deformity, and patient¿s tibia was revised with a tibial nail advanced, and placement of new screws in remaining two plates.Fragment were generated and was removed easily.The procedure was successfully completed with five minutes surgical delay.This report is for one (1) 4.5mm narrow lc-dcp plate 10 holes/178mm.This is report 36 of 42 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: photo investigation: the part was not returned for investigation.A photo investigation was carried out using the x-rays.The part was removed from the patient body due to a non-union of the left humerus and right tibia.There appears to be no issue with the part from the x-rays provided.A root cause of the issue cannot be determined from the provided information.A manufacturing record evaluation cannot be done as there is no available lot information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition cannot be confirmed based on the image provided.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM NARROW LC-DCP PLATE 10 HOLES/178MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11999839
Report Number2939274-2021-02959
Device Sequence Number16996871
Product Code HRS
UDI-Device Identifier10886982158536
UDI-Public10886982158536
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224.60
Device Catalogue Number224.60
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;